MathSciNet Relay Station
MathSciNet bibliographic data
MR2084396 34G20 (35Q30 47D06 47N20 76D05)
Kopachevsky, N. D.; Mennicken, R.; Pashkova, Ju. S.; Tretter, C. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4737–4766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement